Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70438
標題: Theoretical approach to the solutions of axially loaded complex ropes
作者: Yen, J.Y.
Chen, C.H.
關鍵字: complex ropes;particle-motion model;finite-element model;twisted wire cables;spiral strands;stiffness
Project: Journal of the Chinese Institute of Engineers
期刊/報告no:: Journal of the Chinese Institute of Engineers, Volume 29, Issue 4, Page(s) 725-731.
摘要: 
A rational analysis procedure consisting of a complete cycle of systematic calculations has been developed for the theoretical solutions of problems in describing the behavior of axially loaded complex ropes consisting of wires and strands, which were simulated as particle-motion models. In essence, axial and rotational strains of a rope were specified. Constitutive relations of the loaded wires and strands were obtained through compatibility of motion requirements. Material law was then imposed to determine the internal force of each wire. Nonlinear equilibrium relations of wires were applied to describe the relationship among sectional stresses and external forces. The theory is used in the analysis of a 6 x 7 wire rope with an independent wire rope core (IWRC). Some solutions and comparisons to other research results have been provided. Results show that the recursive nature of the wire in the model enhanced the calculation of constitutive relations and made it easier to apply to the analysis of complex ropes having multiple orders.
URI: http://hdl.handle.net/11455/70438
ISSN: 0253-3839
DOI: 10.1080/02533839.2006.9671168
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.